The Gysin sequence for S^3-actions on manifolds. - Archive ouverte HAL Access content directly
Journal Articles Publicationes Mathematicae Debrecen Year : 2013

The Gysin sequence for S^3-actions on manifolds.

(1) , (2)
1
2

Abstract

We construct a Gysin sequence associated to any smooth ${\mathbb S}^3$-action on a smooth manifold.
Fichier principal
Vignette du fichier
S3debrecen_20121028.pdf (154.02 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00443656 , version 1 (02-01-2010)
hal-00443656 , version 2 (20-07-2011)
hal-00443656 , version 3 (02-10-2013)

Identifiers

Cite

José Ignacio Royo Prieto, Martintxo Saralegi-Aranguren. The Gysin sequence for S^3-actions on manifolds.. Publicationes Mathematicae Debrecen, 2013, 83 (3), pp.275-289. ⟨10.5486/PMD.2013.5442⟩. ⟨hal-00443656v3⟩

Collections

UNIV-ARTOIS INSMI
198 View
500 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More